- isn = "1537274X"
- Artículo:
The Versatility of Function-Indexed Weighted Log-Rank Statistics
- Autor:
Michael R. Kosorok
Chin-Lu Yin
- Página:
320
- Publicación:
Journal of the American Statistical Association
- Volúmen:
94
- Número:
445
- Periodo:
Marzo 1999
- ISSN:
1537274X
- SrcID:
1537274X-1999-01.TXT
- Documento número 1413770
- Actualizado el miércoles, 19 de agosto de 2020 08:03:50 p. m.
- Creado el miércoles, 19 de agosto de 2020 08:03:50 p. m.
- Enlace directo
- Artículo:
Assessment of the Safety and Efficacy Data for the Hypnotic Halcion: Results of an Analysis by an Institute of Medicine
- Autor:
Robert D. Gibbons
Byron W. M. Brown
Daniel L. Azarnoff
William E. Bunney
- Página:
993
- Publicación:
Journal of the American Statistical Association
- Volúmen:
94
- Número:
448
- Periodo:
Diciembre 1999
- ISSN:
1537274X
- SrcID:
1537274X-1999-04.TXT
- Documento número 1413771
- Actualizado el miércoles, 19 de agosto de 2020 08:04:02 p. m.
- Creado el miércoles, 19 de agosto de 2020 08:04:02 p. m.
- Enlace directo
- Artículo:
Multicriterion Decision Merging: Competitive Development of an Aboriginal Whaling Management Procedure
- Autor:
Geof H. Givens
- Página:
1003
- Publicación:
Journal of the American Statistical Association
- Volúmen:
94
- Número:
448
- Periodo:
Diciembre 1999
- ISSN:
1537274X
- SrcID:
1537274X-1999-04.TXT
- Documento número 1413772
- Actualizado el miércoles, 19 de agosto de 2020 08:04:02 p. m.
- Creado el miércoles, 19 de agosto de 2020 08:04:02 p. m.
- Enlace directo
- Artículo:
Modeling Epidemiologic Typing Data and Likelihood Inference for Disease Spread
- Autor:
Beverly G. Mellen
- Página:
1015
- Publicación:
Journal of the American Statistical Association
- Volúmen:
94
- Número:
448
- Periodo:
Diciembre 1999
- ISSN:
1537274X
- SrcID:
1537274X-1999-04.TXT
- Documento número 1413773
- Actualizado el miércoles, 19 de agosto de 2020 08:04:02 p. m.
- Creado el miércoles, 19 de agosto de 2020 08:04:02 p. m.
- Enlace directo
- Artículo:
A Method-of-Moments Estimation Procedure for Categorical Quality-of-Life Data With Nonignorable Missingess
- Autor:
Marco Bonetti
Bernard F. Cole
Richard D. Gelber
- Página:
1025
- Publicación:
Journal of the American Statistical Association
- Volúmen:
94
- Número:
448
- Periodo:
Diciembre 1999
- ISSN:
1537274X
- SrcID:
1537274X-1999-04.TXT
- Documento número 1413774
- Actualizado el miércoles, 19 de agosto de 2020 08:04:02 p. m.
- Creado el miércoles, 19 de agosto de 2020 08:04:02 p. m.
- Enlace directo